# SDR MALA954367

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3355 - ON CLIMB-OUT FROM YXU, THE NOSE GEAR CONTINUED TO CYCLE AFTER GEAR RETRACTION.  THE AIRCRAFT RETURNED TO YXU.  MAINTENANCE ADJUSTED THE NOSE GEAR UPLOCK SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (W)
